Investigation of the stability of systems that have limit cycles
Differencialʹnye uravneniâ, Tome 28 (1992) no. 7, pp. 1280-1283
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_7_a24,
author = {M. G. Medvedeva},
title = {Investigation of the stability of systems that have limit cycles},
journal = {Differencialʹnye uravneni\^a},
pages = {1280--1283},
year = {1992},
volume = {28},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_7_a24/}
}
M. G. Medvedeva. Investigation of the stability of systems that have limit cycles. Differencialʹnye uravneniâ, Tome 28 (1992) no. 7, pp. 1280-1283. http://geodesic.mathdoc.fr/item/DE_1992_28_7_a24/